Separability theorems, weighted spaces and their applications
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Investigations in the theory of differentiable functions of many variables and its applications. Part 10, Tome 170 (1984), pp. 37-76
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1984_170_a3,
author = {K. Kh. Boimatov},
title = {Separability theorems, weighted spaces and their applications},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {37--76},
year = {1984},
volume = {170},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1984_170_a3/}
}
K. Kh. Boimatov. Separability theorems, weighted spaces and their applications. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Investigations in the theory of differentiable functions of many variables and its applications. Part 10, Tome 170 (1984), pp. 37-76. http://geodesic.mathdoc.fr/item/TM_1984_170_a3/